# SDR AWXA200700593

- Difficulty date: May 12, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 65,176 hours, 24,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - SEAT ROWS 1 THRU 20 EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  REPLACED AFT EMERGENCY LIGHT BATTERY CHARGER IAW B757-200 AMM 33-51.
